Legendre Elliptic Curves over Finite Fields

Roland Auer, Jakob Top

Research output: Contribution to journalArticleAcademic

9 Citations (Scopus)
223 Downloads (Pure)

Abstract

We show that every elliptic curve over a finite field of odd characteristic whose number of rational points is divisible by 4 is isogenous to an elliptic curve in Legendre form, with the sole exception of a minimal respectively maximal elliptic curve. We also collect some results concerning the supersingular Legendre parameters.
Original languageEnglish
Pages (from-to)303-312
Number of pages10
JournalJournal of Number Theory
Volume95
Publication statusPublished - 2002

Cite this